Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287107] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Drakakis, K; Khovanova, T, A detailed study of the attachment strategies of new autonomous systems in the as connectivity graph, Internet Mathematics, vol. 2 no. 2 (January, 2005), pp. 185-246, Internet Mathematics [doi]
    (last updated on 2019/05/22)

    Abstract:
    © A K Peters, Ltd. The connectivity of the autonomous systems (ASs) in the Internet can be modeled as a time-evolving random graph, whose nodes represent ASs and whose edges represent direct connections between them. Even though this graph has some random aspects, its properties show it to be fundamentally different from “traditional” random graphs. In the first part of this paper, we use real BGP data to study some properties of the AS connectivity graph and its evolution in time. In the second part, we build a simple model that is inspired by observations made in the first part, and we discuss simulations of this model.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320